- -

THE BOHNENBLUST-HILLE INEQUALITY COMBINED WITH AN INEQUALITY OF HELSON

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

THE BOHNENBLUST-HILLE INEQUALITY COMBINED WITH AN INEQUALITY OF HELSON

Mostrar el registro completo del ítem

Carando, D.; Defant, A.; Sevilla Peris, P. (2015). THE BOHNENBLUST-HILLE INEQUALITY COMBINED WITH AN INEQUALITY OF HELSON. Proceedings of the American Mathematical Society. 143(12):5233-5238. doi:10.1090/proc/12551

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64563

Ficheros en el ítem

Metadatos del ítem

Título: THE BOHNENBLUST-HILLE INEQUALITY COMBINED WITH AN INEQUALITY OF HELSON
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We give a variant of the Bohenblust-Hille inequality which, for certain families of polynomials, leads to constants with polynomial growth in the degree.
Palabras clave: Bohnenblust-Hille inequality , Helson inequality , Polynomials
Derechos de uso: Reserva de todos los derechos
Fuente:
Proceedings of the American Mathematical Society. (issn: 0002-9939 ) (eissn: 1088-6826 )
DOI: 10.1090/proc/12551
Editorial:
American Mathematical Society
Versión del editor: https://dx.doi.org/10.1090/proc/12551
Agradecimientos:
The third author was supported by MICINN MTM2011-22417 and UPV-SP20120700.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem